# SDR P5CA9701208

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Inner Cover
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT PRESSURE RELIEF DOOR, INNER COVER TORN.  REPAIRED PER BOEING SRM 51-40-09.
